# SDR CALA2024103000966

- Difficulty date: October 27, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N47524
- Make and model: Boeing 737924
- Aircraft serial: 64501
- Aircraft time: 12,975 hours, 4,284 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Zone 900
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVEN SMELLS BAD G2 GALLEY OVEN 205 CLEANED G2 GALLEY OVEN 205 REF MM 25-34-00. NO SMELL NOTED.
